The Stacks project

Bibliography entry Kerz-Schmidt

author
Kerz, Moritz and Schmidt, Alexander
title
On different notions of tameness in arithmetic geometry
year
2010
journal
Math. Ann.
volume
346
number
3
pages
641–668
url
https://dx.doi.org/10.1007/s00208-009-0409-6

@ARTICLE{Kerz-Schmidt,
    AUTHOR = "Kerz, Moritz and Schmidt, Alexander",
    TITLE = "On different notions of tameness in arithmetic geometry",
    JOURNAL = "Math. Ann.",
    VOLUME = "346",
    YEAR = "2010",
    NUMBER = "3",
    PAGES = "641--668",
    URL = "https://dx.doi.org/10.1007/s00208-009-0409-6"
}

      

This item is referenced in 1 tag:

  • in Section 56.31: Tame ramification